Strongly almost summable sequences of order a



In this paper, we introduce the concept  statistical convergence of order . Also some relations between  -statistical convergence of order   and strong  -summability of order  are given. Furthermore some relations between the spaces  and  are examined.


Statistical convergence; almost convergence; Cesàro summability

Full Text:



Altin, Y. 2009. Properties of some sets of sequences defined by a modulus function. Acta Mathematica Scientia Series B English Edition 29(2): 427-434.

Banach, S. 1955. Theorie Operations Lineaires. Chelsea, New York.

Bhardwaj, V. K. Bala, I. 2008. Strong invariant summability with respect to a sequence of modulus functions in a seminormed space. Demonstratio Mathematica 41(4): 869-877.

٤olak, R. 2010. Statistical convergence of order . Modern Methods in Analysis and Its Applications, New Delhi, India: Anamaya Publishers 121-129.

٤olak, R. Bektas, ٤. A. 2011. statistical convergence of order . Acta Mathematica Scientia Series B English Edition 31(3): 953-959.

٤olak, R. 2003. Lacunary strong convergence of difference sequences with respect to a modulus function, Filomat 17: 9-14.

٤olak, R. ٤akar, غ. 1989. Banach limits and related matrix transformations. Studia Scientiarum Mathematicarum Hungarica 24(4): 429-436.

٤olak, R. 2011. On statistical convergence. Conference on Summability and Applications. May 12-13, Istanbul-Turkey.

Connor, J. S. 1988. The Statistical and strong Cesلبro convergence of sequences. Analysis 8(1-2): 47-63.

Das, G. Sahoo, S. K. 1992. On some sequence spaces. Journal of Mathematical Analysis and Applications 164(2): 381-398.

Dutta, H. 2009. An application of lacunary summability method to n-norm. International Journal of Applied Mathematics and Statistics 15 (D09): 89-97.

Dutta, H. 2010. On n- normed linear space valued strongly (C,1)-summable difference sequences. Asian-European Journal of Mathematics 3 (4), 565-575

Dutta, H., Reddy, B. S. Cheng, S. S. 2010. Strongly summable sequences defined over real n- normed spaces. Applied Mathematics E-Notes 10: 199-209.

Dutta, H. Bilgin, T. 2011. Strongly -summable sequence spaces defined by an Orlicz function. Applied Mathematics Letters 24 (7): 1057-1062

Et, M. 2006. Spaces of Cesلبro difference sequences of order defined by a modulus function in a locally convex space. Taiwanese Journal of Mathematics 10(4): 865-879.

Et, M. Nuray, F. 2001. statistical convergence, Indian Journal of Pure and Applied Mathematics 32(6): 961-969.

Et, M. 2003. Strongly almost summable difference sequences of order defined by a modulus. Studia Scientiarum Mathematicarum Hungarica 40(4) : 463-476.

Fast, H. 1951. Sur la convergence statistique. Colloquium Mathematicum. 2: 241-244

Fridy, J. 1985. On statistical convergence. Analysis 5(4): 301-313.

Freedman, A. R., Sember J. J. Raphael, M. 1978. Some Cesلبro type summability. Proceedings of the London Mathematical Society 37(3): 508-520.

Gadjiev, A. D. Orhan, C. 2002. Some approximation theorems via statistical convergence. Rocky Mountain Journal of Mathematics 32(1): 129-138.

Gaur, A. K. Mursaleen, M. 1998. Difference sequence spaces defined by a sequence of moduli. Demonstratio Mathematica 31(2):275-278.

Gدngخr, M., Et, M. Altin, Y. 2004. Strongly ( -summable sequences defined by Orlicz functions. Applied Mathematics and Computation 157(2): 561-571.

Kolk, E. 1991. The statistical convergence in Banach spaces. Acta et Commentationes Universitatis Tartuensis de Mathematica 928: 41-52.

Leindler, L. 1965. ]ber die la Vallee-Pousinsche Summierbarkeit Allgemeiner Orthogonalreihen. Acta Mathematica Academiae Scientiarum Hungaricae. 16: 375-387.

Lorentz, G. G. 1948. A contribution to the theory of divergent sequences. Acta Mathematica 80: 167-190.

Maddox, I. J. 1978. A new type of convergence, Mathematical Proceedings of the Cambridge Philosophical Society 83(1): 61-64.

Maddox, I. J. 1986. Sequence spaces defined by a modulus. Mathematical Proceedings of the Cambridge Philosophical Society 100(1): 161-166.

Miller, H. I. Orhan, C. 2001. On almost convergent and statistically convergent subsequences. Acta Mathematica Hungarica 93(1-2): 135-151.

Mursaleen, M. 2000. statistical convergence. Mathematica Slovaca 50(1): 111 -115

Nakano, H. 1951. Modulared sequence spaces. Proceedings of the Japan Academy 27: 508-512.

Nuray, F. Sava_s, E. 1993. Some new sequence spaces defined by a modulus function, Indian Journal of Pure and Applied Mathematics, 24(11): 657-663.

Rath, D. Tripathy, B. C. 1994. On statistically convergent and statistically Cauchy sequences. Indian Journal of Pure and Applied Mathematics 25(4): 381-386.

Ruckle, W. H. 1973. FK spaces in which the sequence of coordinate vectors is bounded Canadian Journal of Mathematics 25: 973-978.

ًalؤt, T. 1980. On statistically convergent sequences of real numbers. Mathematica Slovaca 30(2):139-150.

Savas, E. 2000. Strong almost convergence and almost statistical convergence. Hokkaido Mathematical Journal 29(3): 531-536.

Schoenberg, I. J. 1959. The integrability of certain functions and related summability methods. American Mathematical Monthly 66: 361-375.

Steinhaus, H. 1951. Sur la convergence ordinaire et la convergence asymptotique. Colloquium Mathematicum 2: 73-74.

Tripathy, B. C. Dutta, H. 2012. On some lacunary difference sequence spaces defined by a sequence of Orlicz functions and q-lacunary -statistical convergence. Analele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica 2(1): 417-430.

Zygmund, A. 1979. Trigonometric Series. Cambridge University Press, Cambridge, UK.


  • There are currently no refbacks.